【Taisho Pharmaceutical】 Pabron Select C 18 tablets


This cold medicine contains eight types of active ingredients、 including dihydrocodeine phosphate and ambroxol hydrochloride、 and is effective against various cold symptoms such as coughs and sore throats.
Out of stock
SKU
4987306053519
US$8.81

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

Pabron Select C is a cold medicine that contains eight active ingredients、 including dihydrocodeine phosphate and ambroxol hydrochloride、 and is effective against various cold symptoms such as coughs and sore throats.

[Efficacy/effect]
Relief of cold symptoms (cough、 sputum、 sore throat、 runny nose、 stuffy nose、 sneezing、 chills (chills due to fever)、 fever、 headache、 joint pain、 muscle pain)

[Ingredients/Amount]
2 tablets in
Dihydrocodeine phosphate...8mg
dl-methylephedrine hydrochloride...20mg
Ambroxol hydrochloride...15mg
Bellflower dry extract powder...53.3mg (160mg in 6 tablets) [equivalent to 266.7mg bellflower (800mg in 6 tablets)]
Spruce dried extract…24mg [equivalent to 400mg of Spruce]
Ibuprofen...150mg
Chlorpheniramine maleate...2.5mg
Riboflavin (vitamin B2)...4mg
●Additives…silicic anhydride、 cellulose、 Mg aluminate metasilicate、 sodium starch glycolate、 cross CMC-Na、 hypromellose、 talc、 corn starch、 Ca hydrogen phosphate、 D-mannitol、 hydroxypropyl cellulose、 Mg stearate

[Usage/Dosage]
●Do not take this medicine for the following people.
(1) Persons who have had allergic symptoms due to this drug or its ingredients.
(2) People who have had asthma while taking this drug or other cold medicines or antipyretic analgesics.
(3) Children under 15 years of age.
(4) Pregnant women whose due date is within 12 weeks.

●Do not use any of the following medicines while taking this drug.
・Other cold medicines、 antipyretic analgesics、 sedatives、 antitussive expectorants、 oral medicines containing antihistamines、 etc. (oral medicines for rhinitis、 motion sickness medicine、 allergy medicines、 etc.)

●Do not drive a vehicle or operate machinery after taking this medicine. (You may experience drowsiness、 etc.)
●Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug.
(Transfer into milk has been confirmed in animal tests)
●Do not drink alcohol before or after taking this medicine.
●Do not take for more than 5 days.

[Points to consider when using]
●The following people should consult a doctor、 pharmacist、 or registered salesperson before taking this product.
(1) Persons receiving treatment from a doctor or dentist.
(2) Pregnant women or people who appear to be pregnant.
(3) Elderly people.
(4) Persons who have had allergic symptoms due to medicines、 etc.
(5) Persons with the following symptoms.
・High fever、 difficulty urinating
(6) Persons who have received the following diagnosis.
・Thyroid dysfunction、 diabetes、 heart disease、 high blood pressure、 liver disease、 kidney disease、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
(7) Persons who have had the following diseases.
・Stomach/duodenal ulcer、 ulcerative colitis、 Crohn's disease

[Precautions for storage and handling]
(1) Store in a cool、 dry place away from direct sunlight.
(2) Please keep out of reach of children.
(3) Do not transfer to another container. (This may cause misuse or change in quality.)
(4) Do not take the product after the expiration date. Please note that even if the expiration date has not passed、 please use the medicine within 6 months after opening. (To maintain quality)
More Information
Japanese Product Name【大正製薬】 パブロンセレクトC 18錠